Last Thursday went to the doctor and he took me off two pills, yey! and we talked about my BG numbers. They are high in the morning and according to him, my doc, they should be much, much lower and this was getting me down. Doc said not to worry as long as they were not super high not a big deal. In addition he upped my metformin to 1000 twice a day.
Well no big deal right? Wrong, Saturday I developed a rash. It started out on my hands so I thought it was from a hand cream I used. I am like that a manly man but even Zest soap makes me break out in a rash. But then it kind of migrated to my elbows, the outside pointy part and there is no way that hand cream gets there! In any case by sat evening I had this rash anywhere and it really itches! I mean everywhere and it really itches!!!
So - Took metofrmin back to 500 twice a day and called MD first thing on monday, who said after carefull deliberation to stop met all together for 3 days and call him on thursday. So todays early morning BG was 138 which is no worse then usualy, with the drugs, and the rash while not better is certianly no worse and it itches alot!!!!!! less.